# SDR REXA2015022000261

- Difficulty date: February 20, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG AFT CORE COWL SHOWS CHAFING AT PYLON INTERFACE AREA.  REPAIRED NR 1 ENG AFT CORE COWL IAW SRM 54-13-00-201-006-A01 & NDT MANUAL 51-20-006-250-A01.
